A natural graded Lie algebra sheaf over Riemann surfaces
Annales de l'I.H.P. Physique théorique, Tome 54 (1991) no. 2, pp. 165-177.
@article{AIHPA_1991__54_2_165_0,
     author = {Teofilatto, Paolo},
     title = {A natural graded Lie algebra sheaf over Riemann surfaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {165--177},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {2},
     year = {1991},
     zbl = {0738.30029},
     mrnumber = {1110650},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__54_2_165_0/}
}
Teofilatto, Paolo. A natural graded Lie algebra sheaf over Riemann surfaces. Annales de l'I.H.P. Physique théorique, Tome 54 (1991) no. 2, pp. 165-177. http://www.numdam.org/item/AIHPA_1991__54_2_165_0/

[1] R. Gunning, Special Coordinate Covering of Riemann Surfaces, Math. Ann., Vol. 170, 1967, pp. 67-86. | MR 207978 | Zbl 0144.33501

[2] K. Kodaira and D. Spencer, On Deformations of Complex Analytic Structures, Ann. Math., Vol. 67, 1958, pp. 328-466. | MR 112154 | Zbl 0128.16901

[3] L. Bers, Simultaneous Uniformizations, Bull. Am. Math. Soc., Vol. 66, 1960, pp. 94-97. | MR 111834 | Zbl 0090.05101

[4] Yu.I. Manin, Critical Dimensions of the String Theories and the Dualizing Sheaf on the Moduli Space of (Super) Curves, Funct. Anal. Appl., Vol. 20, 1986, pp. 244-245. | MR 868568 | Zbl 0639.14015

[5] C. Le Brun and M. Rothstein, Moduli of Super Riemann Surfaces, Comm. Math. Phys., Vol. 117, 1988, p. 159. | MR 946998 | Zbl 0662.58008

[6] L. Crane and J. Rabin, Super Riemann Surfaces: Uniformization and Teichmüller Theory, Comm. Math. Phys., Vol. 113, 1988, p. 601. | MR 923633 | Zbl 0659.30039

[7] L. Hodgkin, A Direct Calculation of Super Teichmüller Space, Lett. Math. Phys., Vol. 14, 1987, p. 74. | MR 901699 | Zbl 0627.58004

[8] N. Hawley and M. Shiffer, Half Order Differential on Riemann Surfaces, Acta Math., Vol. 115, 1966, pp. 119-236. | MR 190326 | Zbl 0136.06701

[9] D. Leites, Seminars on Supermanifolds, NO 30 1988-n13, Matematiska institutionen, Stockholms, ISSN 0348-7652.

[10] L. Ahlforz, Lecture on Quasi Conformal Mappings, Van Nostrand Math. Studies, N 10, Princeton, 1966.

[11] P. Sipe, Roots of the Canonica Bundle Over the Universal Teichmüller Curve, Math. Ann., Vol. 260, 1982, pp. 67-92. | MR 664367 | Zbl 0502.32017

[12] G. Trautmann, Deformations of Sheaves and Bundles, Lect. Notes Math., Vol. 683, 1978, pp. 29-41. | MR 517519 | Zbl 0388.32011

[13] I. Kra, Automorphic Forms and Kleinian Groups, Benjamin, Reading, Mass., 1972. | MR 357775 | Zbl 0253.30015

[14] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, Berlin- Heidelberg-New York, 1966. | MR 202713 | Zbl 0138.42001

[15] R. Gunning, Riemann Surfaces and Generalized Theta Functions, Berlin, Heidelberg, New York, Springer, 1976. | MR 457787 | Zbl 0341.14013

[16] K. Gawedzki, Supersymmetries-Mathematics of Supergeometry, Ann. Inst. H. Poincaré, Sect. A., vol. XXVII, 1977, p. 355-366. | Numdam | MR 489701 | Zbl 0369.53061

[17] G. Segal, Comm. Math. Phys., 80, 1981, p. 301. | MR 626704 | Zbl 0495.22017

[18] D. Friedan, in Supersymmetry, Supergravity and Superstrings 86, B. DE WITT ed., World Scientific, Singapore, 1986. | MR 851575